MathSciNet Relay Station
MathSciNet bibliographic data
MR1028764 (92f:35042) 35D05 (35A05 46F10)
Rosinger, Elemer E. Characterization for the solvability of nonlinear partial differential equations. Trans. Amer. Math. Soc. 330 (1992), no. 1, 203–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement